# SDR UIEA2024102001056

- Difficulty date: October 18, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 93,206 hours, 15,268 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#11 MAIN WHEEL ASSY BURST ON TAKEOFF FROM ICN DAMAGING AIRCRAFT.  R & R #11 WHEEL ASSY IAW AMM 32-45-01.  #12 TIRE BLOWN ON TAXI. R/R WHEEL ASSY PER AMM 32-45-01. PN VERIFIED PER IPC 32-45-03-02.  /  LP 1795779 M5 & M6: R/R #11 & #12 BRAKE ASSY PER AMM 32-41-15. PN VERIFIED PER IPC 32-41-15-05. LEAK CHECK STILL REQ.  /  LP 1795780 M7: #11 & #12 BRAKE ASSY LEAK CHECK IAW AMM 32-41-11, NO LEAKS NOTED.  /  LP 1822871 M10: FOR PRECAUTION, R/R #10 WHEEL ASSY PER AMM 32-45-01. PN VERIFIED PER IPC 32-45-03-02.  /  LP 1822871 M11: R/R TORQUE LIMITER SUPPORT RING PER AIPC 32-42-70-01 & AMM 32-42-20. LANYARDS MISSING.  /  LP 1822871 M12: BODY GEAR LANYARDS FOR TORQUE LIMITER RINGS MISSING ON #9, 10, 11 & 12. TRANSFER TO DMI 219242 PER MEL 25-20-01 CAT E DUE DATE 20FEB2025.  /  LP 1822872 M13: LOCATED AND INSTALLED NEW PANEL #194BR AT RH LWR WTB FAIRING AFT IAW SRM 51-40-05-51-40-02.  /  LP 1822872 M14: ACCOMPLISHED FIRST GLASS WET LAYUP REPAIRS AT PANEL 194CR IAW SRM 51-70-03.  /  LP 1822872 M15: CLEANED AREA AT INBD BODY GEAR DOOR RH SIDE (761) IAW SRM 20-30-03. UPON FURTHER INSPECTION, NO DEFECTS NOTED.  /  LP 1822873 M16: R/R RH BODY GEAR TRAPEZE IAW AMM 32-13-14 STEP E(1) (D) STEPS 1 TO 3.  /  LP 1822873 M17: R/R CONDUIT & BRACKET OF W730 HARNESS ASSY. REF LP 1822874 M19.  /  LP 1822873 M18: R/R RH BODY GEAR HYD LOWER TORSION LINK RETENTION BRACKET BOLTS IAW AMM 32-13-14 STEPS E(1) (A)-(B)  /  LP 1822874 M19: R/R WIRE HARNESS W730 ON RH BODY GEAR IAW SWPM 20-11 & WDM 32-61-65, 32-61-16, 32-41-17, 32-48-12 & 32-53-13. PERFORMED PN TO PN CONTINUITY CHECK, NO DEFECTS NOTED. OPS CHECKS PERFORMED PER EO 4432A177.  /  LP 1822874 M20: CLEANED AREA AT J5 BOX ON RH BODY IAW SWPM 20-30-03. UPON FURTHER INSPECTION, NO DEFECTS NOTED.  /  LP 1822874 M21: R/R RH BODY GEAR CONDUIT ON SIDE BRACKET. REF LP 1822874 ITEM 19 FOR CONDUIT PART OF WIRE HARNESS W730.  /  LP 1822878 M31: ACCOMPLISHED EO 4432A177 PARTS 1-5 FOR ANTI-SKID SYS HEALTH CHECK. ORIGINAL SUBMISSION DATE: 10-21-2024
